IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IEE-EMC Conf / Next IEE-EMC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Tsuyoshi Funaki (Osaka University)
Secretary Tomoo Ushio (Osaka University), Ken Kawamata (Hachinohe Inst. Tech.)
Assistant Yu-ichi Hayashi (Tohoku Univ.)

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Vice Chair Masao Taki (Tokyo Metropolitan Univ.)
Secretary Kensei Ou (Nagoya Inst. of Tech.), Kuniaki Utsumi (KEC)
Assistant Yoshito Hirai (TDK), Takahiro Aoyagi (Tokyo Inst. of Tech.)

Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Tsugumichi Shibata (NTT)
Vice Chair Tatsuya Kashiwa (Kitami Inst. of Tech.), Tetsuo Ma (Saitama Univ.), Hideaki Kimura (NTT)
Secretary Akimasa Hirata (Nagoya Inst. of Tech.), Shinichiro Onuki (Nihon Univ.)
Assistant Takuichi Hirano (Tokyo Inst. of Tech.), Shunpei Chin (Kanagawa Univ.)

Conference Date Thu, Oct 25, 2012 09:50 - 17:00
Fri, Oct 26, 2012 09:00 - 15:50
Topics Simulation technology, EMC, etc. 
Conference Place  
Sponsors This conference is co-sponsored by IEEE EMC Society Sendai Chapter, IEEE EMC Society Japan Chapter and URSI-E.

Thu, Oct 25 AM 
09:50 - 12:00
  09:50-09:55 Opening Address ( 5 min. )
(1)
EST
09:55-10:20 Investigation of Hardware Acceleration for the One-Dimensional LOD-FDTD Method Using GPGPU Hiroki Ogata, Yukihisa Suzuki (Tokyo Metropolitan Univ.)
(2)
EST
10:20-10:45 Study of FDTD Simulation using GPGPU Hidehisa Shiomi, Yasuyuki Okamura (Osaka Univ.)
(3)
EST
10:45-11:10 An investigation on the problem-solving environment (PSE) for the numerical wave analysis with the finite difference method considering numerical dispersion error Yukihisa Suzuki, Takashi Takashima (Tokyo Metropolitan Univ.)
(4)
EST
11:10-11:35 Analysis of Lightning Electromagnetic Field with Digital Terrian Model and Inclined Lightning Channel Using MW-FDTD Method Takaaki Oikawa, Jun Sonoda (SNCT), Noriyasu Honma (Tohoku EPCO), Motoyuki Sato (Tohoku Univ.)
(5)
EST
11:35-12:00 Study of Application Framework Technique in Wireless System Simulation for Rapid Implementation Takahiro Hojo, Hidehisa Shiomi, Yasuyuki Okamura (Osaka Univ.)
  12:00-13:10 Lunch ( 70 min. )
Thu, Oct 25 PM 
13:10 - 14:25
(6)
EMCJ
13:10-13:35 Analysis of coupling between microstrip line and slot with radiation loss Teruo Tobana, Takayuki Sasamori, Yoji Isota (Akita Pref. Univ.)
(7)
EMCJ
13:35-14:00 LECCS-core Model Representing the Effect of Fluctuations in Supply Voltage by High-Frequency Current Ayumu Izuhara, Teruyoshi Yamasaki, Tohlu Matsushima, Takashi Hisakado, Osami Wada (Kyoto Univ.)
(8)
EMCJ
14:00-14:25 Modeling of single conductor transmission line and its excitation by external incident-field Takashi Hisakado, Kohe Shimizu, Osami Wada (Kyoto Univ.)
  14:25-14:40 Break ( 15 min. )
Thu, Oct 25 PM 
14:40 - 15:55
(9)
EST
14:40-15:05 Preliminary study using full-wave simulation with respect to circuit expression of mode conversion due to imbalance difference between transmission lines Yoshitaka Toyota, Yuri Wakaduki, Kengo Iokibe, Ryuji Koga (Okayama Univ.), Tetsushi Watanabe (Ind Tech. Center of Okayama Prefecture)
(10)
EST
15:05-15:30 Analysis of dipole antenna characteristics above finite EBG substrate in presence of human head model Ryo Ikeuchi, Kwok Hung Chan, Akimasa Hirata (NIT)
(11)
EST
15:30-15:55 Electromagnetic Simulation of Radiation Efficiency for On-Chip Dipole/Loop/Patch Antennas on a Si CMOS Substrate Takuichi Hirano, Kenichi Okada, Jiro Hirokawa, Makoto Ando (TokyoTech)
  15:55-16:10 Break ( 15 min. )
Thu, Oct 25 PM 
Chair: Nobuo Kuwabara
16:10 - 17:00
(12)
EMCJ
16:10-17:00 [Special Talk]
Radiation Mechanism and Visualization of Electromagnetic Wave
Kunio Sawaya (Tohoku Univ.)
Fri, Oct 26 AM 
09:00 - 10:40
(13)
EMCJ
09:00-09:25 A Study on Imbalance Component and EM Radiation from Asymmetrical Differential-Paired Lines with U-Shape Bend Routing Yoshiki Kayano, Hiroshi Inoue (Akita univ.)
(14)
EMCJ
09:25-09:50 Investigation of relation between disturbance level and degradation of semiconductor devices by using TTL Tsubasa Ueda, Hiromu Okumura, Nobuo Kuwabara (KIT), Yoshiharu Akiyama (NTT)
(15)
EMCJ
09:50-10:15 Influence of coding and clock structure on signal spectrum and clock jitter during high speed transmission Tsuyoshi Ikushima, Tsutomu Niiho, Osamu Shibata, Shuji Kato, Naoshi Usuki (Panasonic)
(16) 10:15-10:40  
  10:40-10:55 Break ( 15 min. )
Fri, Oct 26 AM 
10:55 - 12:10
(17)
EST
10:55-11:20 Circuit Modeling of Structure based on the FDTD Diakoptics
-- An Interface of the Diakoptics --
Tsugumichi Shibata (NTT)
(18)
EST
11:20-11:45 Improvement of breakdown voltage for Self-biased Channel Diode by deep boron ion implantation Tsugutomo Kudoh (Kanagawa Int. of Tech.), Fumihiko Sugawara, Kouichi Ohnuma (Tohoku-Gakuin Univ.)
(19)
EST
11:45-12:10 Analysis of a Tab-Coupled Microstrip Ring Resonator Loaded with Open Stubs and Reexamination of Its Characteristics Takuya Hotaka, Zhewang Ma, Masataka Ohira (Saitama Univ.), Chun-Ping Chen, Tetsuo Anada (Kanagawa Univ.)
  12:10-13:00 Lunch ( 50 min. )
Fri, Oct 26 PM 
13:00 - 15:50
(20)
EST
13:00-13:25 Multiphysics Simulation of a Nanoplate in Laser Fields Shinichiro Ohnuki, Takashi Takeuchi, Tokuei Sako, Yoshito Ashizawa, Katsuji Nakagawa (Nihon Univ.), Masahiro Tanaka (Gifu Univ.), Weng Cho Chew (Univ. of Illinois)
(21)
EMCJ
13:25-13:50 Calibration of Loop Antennas for EMI Measurements using Reference Antenna Katsumi Fujii (NICT), Masanori Ishii (AIST)
(22) 13:50-14:15  
  14:15-14:30 Break ( 15 min. )
(23)
EMCJ
14:30-14:55 FDTD Analysis of Induced Electric Field in Ungrounded Human Body Due to Contact Current Junya Hattori, Ilkka Laakso, Akimasa Hirata (Nagoya Inst. of Tech.), Yukihisa Suzuki, Masao Taki (Tokyo Metropolitan Univ.)
(24)
EMCJ
14:55-15:20 Plane Wave Scattering in a Parallel Plate Line short-circuited by conductive dielectric lines Hiroshi Echigo (Tohoku Gakuin Univ.), Kazuo Aizawa
(25)
EMCJ
15:20-15:45 Estimation of Contact Conditions Based on RF Responses of Connector Kazuya Uehara, Yu-ichi Hayashi, Takaaki Mizuki, Hideaki Sone (Tohoku Univ.)
  15:45-15:50 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Takahiro Aoyagi (Tokyo Institute of Technology)
2-12-1-W9-110 Ookayama, Meguro-ku, Tokyo 152-8552, JAPAN
TEL +81-3-5734-2992, FAX +81-3-5734-2992
emcj 
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Chun-Ping Chen(Kanagawa University)
est- 


Last modified: 2012-09-26 08:47:10


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to EST Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev IEE-EMC Conf / Next IEE-EMC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan